PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2015 | R. 91, nr 8 | 127--130
Tytuł artykułu

Positivity and stability of discrete-time and continuous-time nonlinear systems

Autorzy
Wybrane pełne teksty z tego czasopisma
Warianty tytułu
PL
Dodatniość i stabilność dyskretnych i ciągłych układów nieliniowych
Języki publikacji
EN
Abstrakty
PL
Przedstawione zostaną dodatnie i stabilne asymptotycznie nieliniowe układy dyskretne i ciągłe. Podane zostaną warunki wystarczające dodatniości i stabilności asymptotycznej układów nieliniowych. Proponowane metody badania stabilności zostaną oparte na uogólnieniu metody Lyapunova. Efektywność testów zostanie zademonstrowana na przykładach numerycznych.
EN
The positivity and asymptotic stability of the discrete-time and continuous-time nonlinear systems are addressed. Sufficient conditions for the positivity and asymptotic stability of the nonlinear systems are established. The proposed stability tests are based on an extension of the Lyapunov method to the positive nonlinear systems. The effectiveness of the tests are demonstrated on examples.
Wydawca

Rocznik
Strony
127--130
Opis fizyczny
Bibliogr. 22 poz., wykr.
Twórcy
autor
Bibliografia
  • [1] Czornik A., Perturbation Theory for Lyapunov Exponents of Discrete Linear Systems, Published by University of Science and Technology Press, Vol. 17, Krakow, 2012.
  • [2] Czornik A., Newrat A., Niezabitowski M., Szyda A. , On the Lyapunov and Bohl exponent of time-varying discrete linear systems, 20th Mediterranean Conf. on Control and Automation (MED), Barcelona, 2012, 194-197.
  • [3] Czornik A. , Niezabitowski M., Lyapunov Exponents for Systems with Unbounded Coefficients, Dynamical Systems: an International Journal, vol. 28, no. 2, 2013, 140-153.
  • [4] Czornik A., Newrat A., Niezabitowski M., On the Lyapunov exponents of a class of the second order discrete time linear systems with bounded perturbations, Dynamical Systems: an International Journal, vol. 28, no. 4, 2013, 473- 483.
  • [5] Czornik A., Niezabitowski M., On the stability of discrete time-varying linear systems, Nonlinear Analysis: Hybrid Systems, vol. 9, 2013, 27-41.
  • [6] Czornik A., Niezabitowski M., On the stability of Lyapunov exponents of discrete linear system, Proc. of European Control Conf., Zurich, 2013, 2210-2213.
  • [7] Czornik A., Klamka J., Niezabitowski M., On the set of Perron exponents of discrete linear systems, Proc. of World Congress of the 19th International Federation of Automatic Control, Kapsztad, 2014, 11740-11742.
  • [8] Farina L., Rinaldi S., Positive Linear Systems; Theory and Applications, J. Wiley, New York, 2000. [9] Kaczorek T., Positive 1D and 2D systems, Springer Verlag, London 2001.
  • [10] Kaczorek T., Descriptor standard and positive discretetime nonlinear systems, Automatyzacja Procesów Dyskretnych, vol. 1, 2014, 113-120.
  • [11] Kaczorek T., Minimum energy control of descriptor positive discrete-time linear systems, COMPEL, vol. 33, no. 3, 2014, 976-988.
  • [12] Kaczorek T., Minimum energy control of fractional descriptor positive discrete-time linear systems, Int. I. Appl. Math. Sci., vol. 24, no. 4, 2014, 735-743.
  • [13] Kaczorek T., Descriptor positive discrete-time and continuous-time nonlinear systems, Proc. of SPIE, vol. 9290, 2014, doi:10.1117/12.2074558.
  • [14] Kaczorek T., Necessary and sufficient conditions for minimum energy control of positive discrete-time linear systems with bounded inputs, Bull. Pol. Acad. Techn. Sci., vol. 62, no. 1, 2014, 85-89.
  • [15] Kaczorek T., Positivity and linearization of a class of nonlinear discrete-time systems by state feedbacks, Logistyka, vol. 6, 2014, 5078-5083
  • [16] Kaczorek T., Positive linear systems consisting of n subsystems with different fractional orders, IEEE Trans. Circuits and Systems, vol. 58, no. 6, 2011, 1203-1210.
  • [17] Kaczorek T., Positive descriptor discrete-time linear systems, Problems of Nonlinear Analysis in Engineering Systems, vol. 1, no. 7, 1998, 38-54.
  • [18] Kaczorek T., Positivity and stability of discrete-time nonlinear systems, Submitted to CYBCONF, 2015.
  • [19] Kaczorek T., Positive singular discrete time linear systems, Bull. Pol. Acad. Techn. Sci., vol. 45, no 4, 1997, 619- 631.
  • [20] Kaczorek T., Selected Problems of Fractional Systems Theory, Springer-Verlag, Berlin 2012.
  • [21] Zhang H., Xie D., Zhang H., Wang G., Stability analysis for discrete-time switched systems with unstable subsytems by a mode-dependent average dwell time approach, ISA Transactions, vol. 53, 2014, 1081-1086.
  • [22] Zhang J., Han Z., Wu H., Hung J., Robust stabilization of discrete-time positive switched systems with uncertainties and average dwell time switching, Circuits Syst, Signal Process., vol. 33, 2014, 71-95.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.baztech-572c3b2f-9dd5-4dbe-9262-52367c71ba55
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.